Childhood Diseases

Question
Posted by: CK | 2010/10/03

Q.

Reuteri &  stools

Hi,

My 2 year old daughter has very loose and unformed stools. Every nappy is full& just thick. This past week she had an ear infection and was on anti-biotics along with Reuteri . Since she''s been taking the Reuteri her stools have been harder& formed. Can I continue giving them to her when anti-biotic course is finished for the stools? And if so, what dosage.

Thank you

Expert's Reply

A.

Paediatrician

Your baby's loose stools were caused by the antibiotics she was on. The antibiotic kills the 'good' bacteria in her intestines. The Reuteri replaces these 'good' bacteria again. So continue on the Reuteri for just 10 days. She can have one children's chewable tablet daily. Another alternative is Probiflora children's chewable tablets one daily for 10 days

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.